Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 85, NWS Wilmington, OH

June 20, 20164 counties in Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 20, 2016, 9:14 PM EDT for 4 counties in Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2016, 9:14 PM EDT (01:14 UTC)
Expired
Jun 20, 2016, 9:45 PM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ripley County, IN

The radar

The Indianapolis radar (KIND), 102 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 4:03 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

771 
WUUS51 KILN 210114
SVRILN
INC029-041-047-137-210145-
/O.NEW.KILN.SV.W.0085.160621T0114Z-160621T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
914 PM EDT MON JUN 20 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  NORTH CENTRAL DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
  NORTHEASTERN RIPLEY COUNTY IN SOUTHEASTERN INDIANA...
  FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...

* UNTIL 945 PM EDT.

* AT 914 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  OLDENBURG...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BATESVILLE...BROOKVILLE...OLDENBURG...BLOOMING GROVE...COLUMBIA...
  METAMORA...ST. LEON...LAUREL...CEDAR GROVE...NULLTOWN...
  ANDERSONVILLE...HAMBURG...MOUNDS STATE RECREATION AREA...
  PEPPERTOWN...ALPINE...HUNTERSVILLE...EVERTON...
  INTERSTATE 74 AT STATE ROUTE 101...BUENA VISTA AND SAINT PETER.

THIS INCLUDES I-74 IN INDIANA BETWEEN MILE MARKERS 147 AND 161.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3964 8525 3954 8504 3953 8504 3953 8500
      3945 8484 3929 8499 3925 8523 3937 8530
      3960 8530
TIME...MOT...LOC 0114Z 316DEG 25KT 3948 8524 

HAIL...<.75IN
WIND...60MPH
 
$$

KC
2 follow-up statements
639 
WWUS51 KILN 210127
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
927 PM EDT MON JUN 20 2016

INC029-041-047-137-210145-
/O.CON.KILN.SV.W.0085.000000T0000Z-160621T0145Z/
FAYETTE IN-DEARBORN IN-RIPLEY IN-FRANKLIN IN-
927 PM EDT MON JUN 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHERN FAYETTE...NORTH CENTRAL DEARBORN...NORTHEASTERN RIPLEY
AND FRANKLIN COUNTIES...

AT 926 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLDENBURG...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BATESVILLE...BROOKVILLE...OLDENBURG...BLOOMING GROVE...COLUMBIA...
METAMORA...ST. LEON...LAUREL...CEDAR GROVE...NULLTOWN...
ANDERSONVILLE...HAMBURG...MOUNDS STATE RECREATION AREA...
PEPPERTOWN...ALPINE...HUNTERSVILLE...EVERTON...
INTERSTATE 74 AT STATE ROUTE 101...BUENA VISTA AND SAINT PETER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3960 8517 3954 8504 3953 8504 3953 8500
      3945 8484 3929 8499 3925 8523 3937 8530
      3953 8530
TIME...MOT...LOC 0126Z 322DEG 20KT 3943 8523 

HAIL...<.75IN
WIND...60MPH
 
$$
928 
WWUS51 KILN 210141
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
941 PM EDT MON JUN 20 2016

INC029-041-047-137-210150-
/O.EXP.KILN.SV.W.0085.000000T0000Z-160621T0145Z/
FAYETTE IN-DEARBORN IN-RIPLEY IN-FRANKLIN IN-
941 PM EDT MON JUN 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FAYETTE...NORTH
CENTRAL DEARBORN...NORTHEASTERN RIPLEY AND FRANKLIN COUNTIES WILL
EXPIRE AT 945 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHEASTERN AND EAST CENTRAL INDIANA.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3960 8517 3954 8504 3953 8504 3953 8500
      3945 8484 3929 8499 3925 8523 3937 8530
      3953 8530
TIME...MOT...LOC 0139Z 316DEG 25KT 3943 8523 

$$

KC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:00 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 20, 8:00 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
800 PM EDT MON JUN 20 2016

.SYNOPSIS...
A cold front will move across the area tonight and stall out
across Kentucky during the day on Tuesday. Multiple rounds of
showers and thunderstorms will be possible Wednesday into
Thursday. Severe weather will be possible this evening and then
again Wednesday into Wednesday night.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A cold front will move through the region tonight. As showers and
thunderstorms move through the area a few of them could be severe
with damaging winds the primary threat. In addition some brief
heavy downpours will also be possible. Made only minor adjustments
to temperatures for the overnight hours.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Cold front will continue to move south and then stall out across
Kentucky. This will keep some showers and thunderstorms across the
south during the day on Tuesday before tapering off by Tuesday
evening. A lull in the precipitation will occur for most of
Tuesday night with some thunderstorm activity beginning to move
into extreme southwest portions of the region by late Tuesday
night.

Temperatures will be slightly cooler on Tuesday with high
temperatures in the low to middle 80s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
An active convective period is expected Wednesday into Thursday. A
northwest-southeast oriented warm front will initially stretch from
northwest Iowa to southwest Kentucky Wednesday morning. This front
will lift northeast through the day, reaching the ILN forecast area
by Wednesday evening and becoming more diffuse as it lifts into
northeast Ohio Wednesday night. Meanwhile a developing surface low
will track east from the Plains into the southern Great Lakes.
Northwest flow aloft will bring a ripple of weak H5 shortwaves and
PVA through the region, parallel to the warm front, enhancing the
synoptic lift during this period.

Anomalously high moisture will be in place with PWATs increasing to
1.8 to 2.0 inches by Wednesday evening (2-3 standard deviations
above normal). The atmosphere will become very unstable south of the
front during the day, with the ILN forecast area progged to be on
the northern edge of this instability gradient. In addition, bulk
shear will be very impressive for this time of year with 0-6km
values around 50-60 knots, supportive for organized storms. Needless
to say, the ingredients are coming into place for a potentially
significant MCS across the region, with a good chance for it
affecting the ILN CWA.

This far out, there is lower confidence in timing, storm hazards,
and impacted locations. Models continue to show a muddled QPF field
and are struggling to some extent with convective feedback from
elevated activity to our west Tuesday night. The 20.12Z NAM in
particular has shown the greatest run-to-run change, shifting a bit
more northeast. Leaned more on the GFS/ECMWF and ensembles for this
forecast given their better consistency. Isolated/scattered activity
will be possible along the front during the morning, but the best
chance for strong to severe storms impacting the ILN CWA will come
in the later afternoon and evening timeframe when surface based
instability will be highest. All storm hazards (gusty winds, large
hail, flash flooding, and perhaps an isolated tornado) will be in
play given the instability, impressive shear/hodographs, and frontal
boundary in place. Showers and storms will continue Wednesday night
into Thursday as a strong 850mb 40-50+ knot LLJ (2-4 standard
deviations above normal) develops. Given ~2 inch PWATs, deep warm
cloud layers, tall/skinny CAPE, and very strong moisture transport,
resultant training of heavy rain over the same areas may lead to
flash flooding if multiple cells generate and merge along the
boundary Wednesday into Wednesday night.

A cold front will push through the southern CWA on Thursday with
precip chances tapering off behind it. High pressure at the surface
and aloft will provide a dry and mostly sunny period Friday and
Saturday. Upper ridge axis will push east on Sunday, with upper
trough and cold front bringing the next chance for precip Sunday
into Monday. Temperatures will generally remain above normal through
the period.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
A cold front is currently stretched across northern Indiana and
northern Ohio. This front will push south across the FA late this
evening through the overnight period. -SHRA and TS have developed
ahead of the frontal boundary across Indiana and will push S/SE
thru western terminals this evening. Still some uncertainty
regarding maintenance of this activity as it pushes south given
loss of diurnal heating/reduced instby. Nevertheless, do think
that western/central parts of the area have best chance of seeing
-SHRA and/or TS. Main concern with activity will be brief gusty
winds and reduced VSBYs.

As front approaches from the north around/after 06z, expect that
MVFR CIGs will develop and overspread area. There is some model
disagreement in regards to how low the CIGs will be in the 06z-12z
time frame, but expect that ample low level moisture should allow
for at least MVFR CIGs, with best chance of IFR for eastern
terminals of KCMH and KLCK. However, confidence didn't warrant
inclusion of IFR CIGs in the TAFs at this time.

As front pushes through, a few showers may re-develop behind
initial activity and push through central/southern parts of area toward
12z. With waning instability and lack of strong surface
convergence, expect that activity will be isolated in coverage.

Winds will slowly shift from westerly to northwesterly through the
TAF period with passage of front. Gusts of around 20kts are
possible Tuesday afternoon.

OUTLOOK...Showers and thunderstorms will again be possible
Wednesday into Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Novak
NEAR TERM...Novak
SHORT TERM...Novak
LONG TERM...Kurz
AVIATION...KC
Hazardous weather outlook, Jun 20, 8:09 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT MON JUN 20 2016

INZ073>075-080-KYZ089>100-OHZ026-034-035-043>046-055-056-064-065-073-
074-077>082-088-220015-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-FRANKLIN OH-LICKING-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
809 PM EDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME
SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT
AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE
THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO
LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY INTO WEDNESDAY NIGHT.

INZ050-058-059-066-OHZ042-051>054-060>063-070>072-220015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DARKE-MIAMI-CHAMPAIGN-CLARK-
MADISON-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-
809 PM EDT MON JUN 20 2016

...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL MOVE ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. SOME OF THE STORMS WEDNESDAY AFTERNOON AND EVENING MAY BECOME
SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL, BUT
AN ISOLATED TORNADO WILL BE POSSIBLE. IN ADDITION...MULTIPLE
THUNDERSTORMS WITH HEAVY RAIN OVER THE SAME LOCATIONS MAY LEAD TO
LOCALIZED FLASH FLOODING THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS THIS
EVENING. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN WEDNESDAY INTO
WEDNESDAY NIGHT.

In the hours before

Special weather statement, Jun 20, 7:00 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT MON JUN 20 2016

OHZ034-042-202330-
MERCER OH-DARKE OH-
700 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER AND NORTHERN
DARKE COUNTIES UNTIL 730 PM EDT...

AT 700 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT
RECOVERY...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
UNION CITY...ANSONIA...BURKETTSVILLE...ROSSBURG...NEW WESTON...
NORTH DAYTON...ELDORA SPEEDWAY...SHARPS CROSSING...BROCK...
ROSE HILL...COSMOS AND STATE ROUTE 47 AT US ROUTE 127.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4024 8450 4009 8481 4038 8480 4042 8472
TIME...MOT...LOC 2300Z 325DEG 19KT 4032 8477

KURZ
Special weather statement, Jun 20, 7:24 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT MON JUN 20 2016

OHZ042-210000-
DARKE OH-
724 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT DARKE COUNTY UNTIL 800 PM EDT...

AT 724 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING SOUTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...ARCANUM...UNION CITY...ANSONIA...NEW MADISON...
WAYNE LAKES...GETTYSBURG...HOLLANSBURG...PALESTINE...CASTINE...
UNION CORNERS...SHARPS CROSSING...COSMOS...PIKEVILLE...
ABBOTTSVILLE AND SHARPEYE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4027 8481 4031 8476 4009 8443 3992 8462
      3992 8481
TIME...MOT...LOC 2324Z 310DEG 30KT 4013 8482
Special weather statement, Jun 20, 7:59 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT MON JUN 20 2016

INZ050-058-059-OHZ042-051-060-061-210045-
WAYNE IN-FAYETTE IN-UNION IN-MONTGOMERY OH-MIAMI OH-PREBLE OH-
DARKE OH-
759 PM EDT MON JUN 20 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...FAYETTE AND
UNION COUNTIES IN EAST CENTRAL INDIANA...NORTHERN MONTGOMERY...
SOUTHWESTERN MIAMI...PREBLE AND SOUTHERN DARKE COUNTIES IN WEST
CENTRAL OHIO UNTIL 845 PM EDT...

AT 759 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR ARCANUM TO 6 MILES WEST OF NEW CASTLE...MOVING
SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...RICHMOND...TROTWOOD...CONNERSVILLE...
ENGLEWOOD...GREENVILLE...EATON...MORAINE...OAKWOOD...CENTERVILLE...
CAMBRIDGE CITY...LIBERTY...ARCANUM...CAMDEN...LEWISBURG...
HAGERSTOWN...NEW PARIS...WEST ALEXANDRIA AND NEW MADISON.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 156.
 I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 29.
 I-75 IN OHIO BETWEEN MILE MARKERS 48 AND 54.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
      4001 8520 4000 8481 4006 8481 4011 8448
      3970 8413 3953 8525 3963 8530
TIME...MOT...LOC 2359Z 315DEG 34KT 4004 8458 3990 8548

KC
Local storm report, Jun 20, 8:37 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 PM EDT MON JUN 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     4 W ARCANUM             39.99N 84.62W
06/20/2016                   DARKE              OH   LAW ENFORCEMENT

            REPORT OF A ROOF BLOWN OFF OF A BARN NEAR THE
            INTERSECTION OF ROUTE 503 AND HALLANSBURG ARCANUM ROAD.
            TIME ESTIMATED FROM RADAR.

&&
Special weather statement, Jun 20, 8:45 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
845 PM EDT MON JUN 20 2016

OHZ051-060-061-071-210115-
WARREN OH-MONTGOMERY OH-MIAMI OH-PREBLE OH-
845 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
MONTGOMERY...CENTRAL MIAMI AND EAST CENTRAL PREBLE COUNTIES UNTIL 915
PM EDT...

AT 845 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
ENGLEWOOD...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...HUBER HEIGHTS...TROY...TROTWOOD...MIAMISBURG...
VANDALIA...ENGLEWOOD...FRANKLIN...TIPP CITY...MORAINE...CARLISLE...
WEST MILTON...NORTHRIDGE...WEST CARROLLTON...WEST ALEXANDRIA...
PLEASANT HILL...WEST CARROLLTON CITY...RIVERSIDE AND CLAYTON.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 17 AND 37.
 I-75 IN OHIO NEAR MILE MARKER 38...AND BETWEEN MILE MARKERS 45 AND
77.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3992 8447 3992 8443 3999 8443 4008 8438
      4011 8403 4004 8404 3954 8428 3971 8458
TIME...MOT...LOC 0045Z 312DEG 25KT 3989 8435

KC
Special weather statement, Jun 20, 8:59 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 PM EDT MON JUN 20 2016

INZ058-059-066-210130-
FRANKLIN IN-FAYETTE IN-UNION IN-
859 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...SOUTHERN FAYETTE AND SOUTHWESTERN UNION
COUNTIES IN EAST CENTRAL INDIANA UNTIL 930 PM EDT...

AT 859 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLENWOOD...MOVING SOUTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE...BROOKVILLE...OLDENBURG...GLENWOOD...BLOOMING GROVE...
COLUMBIA...METAMORA...BUNKER HILL...LAUREL...NULLTOWN...
ANDERSONVILLE...HAMBURG...MOUNDS STATE RECREATION AREA...
PEPPERTOWN...ALPINE...EVERTON...BUENA VISTA AND FALMOUTH.

THIS INCLUDES I-74 IN INDIANA NEAR MILE MARKER 146.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3972 8530 3948 8490 3931 8528 3933 8530
TIME...MOT...LOC 0059Z 317DEG 29KT 3958 8533

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:59 PM EDTSpecial Weather StatementILNFayette, Franklin31 min
Jun 20, 9:55 PM EDTSpecial Weather StatementILNFranklin35 min
Jun 21, 12:36 AM EDTSpecial Weather StatementILNOhio, Ripley39 min
Jun 21, 1:02 AM EDTAreal Flood AdvisoryILNRipley3 hr
Jun 21, 1:08 AM EDTSevere Thunderstorm WarningILNDearborn, Ohio37 min
Jun 21, 1:17 AM EDTFlash Flood WarningILNRipley3 hr
Jun 21, 2:21 AM EDTAreal Flood AdvisoryILNDearborn, Ohio, Ripley, Switzerland3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.